MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC GRAND RAPIDS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77420
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an eopa arterial cannula, it was reported that the introducer and the dilator did not fit properly, showing different sizes.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection showed no outward signs of any damage.Performance analysis: the dilator outer diameter (od) and the hemostasis cap inner diameter ( id) were measured hemostasis cap id - was measured to be 0.198 inches, specification, 06688 has the id to be 0.202 +/- 0.005 inches dilator od - was measured to be 0.207 inches, specification, 06818 has the od to be 0.210 +0.002/-0.004 inches the dilator was inserted into the hemostasis cap and when the dilator tip was pushed it did not appear to move.Conclusion: reason for the return was visually confirmed.Correction.D.3 mfr name and address updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: device evaluation summary: visual inspection shows no outward signs of any damage.The dilator od and the hemostasis cap id were measured using a keyence scope.Hemostasis cap id - was measured to be 0.198 inches, specification, 06688 has the id to be 0.202 +/- 0.005 inches dilator od - was measured to be 0.207 inches, specification, 06818 has the od to be 0.210 +0.002/-0.004 inches the dilator was inserted into the hemostasis cap and when the dilator tip was pushed it did not appear to move easily it was tapped on the tip with little to no movement noted reason for the return was not confirmed.Correction h6.3 eval code result (fdr/annex c): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EOPA ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids,mi MN 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids,mi MN 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23971722
Report Number9617601-2026-00061
Device Sequence Number12967824
Product Code DWF
UDI-Device Identifier00763000946777
UDI-Public(01)00763000946777(17)280626(10)0231651594(20)01
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K031037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77420
Device Catalogue Number77420
Device Lot Number0231651594
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/11/2026
04/04/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/03/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale